ALLERGY 10MG TABLETS CETIRIZINE 7 Biogaran

ALLERGY 10MG TABLETS CETIRIZINE 7 Biogaran View larger

3400936887589

L'action antiallergique de CETIRIZINE 10MG ALLERGIE 7 COMPRIMES Biogaran est liée aux propriétés antihistaminiques de la cétirizine. Il agit pendant 24h sur l’ensemble des symptômes de la rhinite et/ou de la conjonctivite allergique saisonnières ou non (éternuements, nez qui coule, démangeaisons oculaires et/ou nasales), ainsi que l’urticaire (plaques avec démangeaisons, rougeurs, oedèmes).

More details

The advice of your pharmacist

Partners with: AROMAFORCE Resistance and natural defenses PRANAROM 5 ml, AROMAFORCE Sanitizer Spray 150 ml PRANAROM, IMMUCHOC PILEJE 15 TABLETS

In stock

Preview the Shipping Fees - Free Shipping from 99€*
  • Médicament conseil

3,06 € tax incl.

This product is a medicament.

You must check the \"Jai read the manual of this drug\" to add this product to your cart.

This product is a drug. You must certify that you have read the leaflet before you can order this product.

Add to Basket

Add to Wishlist

CETIRIZINE 10MG ALLERGIE 7 COMPRIMES Biogaran

L'action antiallergique de CETIRIZINE 10MG ALLERGIE 7 COMPRIMES Biogaran est liée aux propriétés antihistaminiques de la cétirizine. Il agit pendant 24h sur l’ensemble des symptômes de la rhinite et/ou de la conjonctivite allergique saisonnières ou non (éternuements, nez qui coule, démangeaisons oculaires et/ou nasales), ainsi que l’urticaire (plaques avec démangeaisons, rougeurs, oedèmes). Les adultes et les enfants de plus de 6 ans. Un avis médical est recommandé pour l'urticaire chronique idiopathique. La durée du traitement dépend du type, de la durée et de vos symptômes, et est déterminée par votre médecin. La durée du traitement dépend du type, de la durée et de vos symptômes et est déterminée par votre médecin. 1 comprimé 1 fois par jour chez l'adulte et l'enfant de plus de 12 ans. 1/2 comprimé 2 fois par jour chez l'enfant de 6 à 12 ans. Utilisation possible en cas de crise d’urticaire Chez l'adulte et l'enfant de + de 12 ans, 1 seule prise par jour pour une action 24h

VIDAL OF THE FAMILY

CÉTIRIZINE BIOGARAN CONSEIL

Hypo-allergenic

This medication is a generic of ZYRTECSET.

. Presentations . Composition . Indications . Contraindications . Warning . Pregnancy and breastfeeding . Directions for use and dosage . Advice . Undesirable effects . Lexicon

PRESENTATIONS (summary)

CÉTIRIZINE BIOGARAN COUNCIL 10 mg: scored tablet; box of 7.
-

Biogaran Laboratory

COMPOSITION (summary)
p cp
Cetirizine dihydrochloride 10 mg
Lactose +

INDICATIONS (summary)
This drug is an antihistamine antiallergic. Unlike older antihistamines, it has no atropine effects and, in most cases, has no sedative effect.
It is used in the treatment of various allergic manifestations: allergic rhinitis or conjunctivitis , urticaria .
CONTRAINDICATIONS (summary)
This medication should not be used in patients with severe renal impairment .
WARNING (Contents)
This medication is over-the-counter. In the absence of medical advice, it should only be used if symptoms already diagnosed by a physician and previously treated with a medicinal product containing the same substance (cetirizine) recur.
Precautions are necessary in case of epilepsy , renal insufficiency or a history of convulsions .
Although there is no clear interaction with alcohol, avoid drinking alcohol during treatment.
This medication may, in rare cases, lead to decreased vigilance. Be sure to occasionally take the first shot that you bear it well, before driving or using a dangerous machine.
PREGNANCY AND BREAST-FEEDING (summary)
Pregnancy :
The effect of this medication during pregnancy is not well known: only your doctor can evaluate the possible risk of its use in your case.

Breastfeeding:
This drug passes weakly into breast milk. However, it is best not to use it without medical advice during breastfeeding.
DIRECTIONS FOR USE AND DOSAGE (summary)
The tablets should be swallowed with a glass of water.
The tablets are not suitable for children under 6 years of age. They may clog the airways if the child swallows and the tablet passes into the trachea (false route).

Usual dosage:

  • Adult and child over 12 years: 1 tablet per day.
  • Child from 6 to 12 years: ½ tablet, twice a day.
Without medical advice, the duration of treatment should not exceed 7 days in case of rhinitis or conjunctivitis and 3 days in case of urticaria .
TIPS (summary)
Cetirizine acts on the manifestations of allergy but does not eliminate the cause. If symptoms persist or worsen, consult your doctor.
This medicinal product may be freely available in certain pharmacies; nevertheless, do not hesitate to ask your pharmacist for advice.
POSSIBLE ADVERSE EFFECTS (summary)
Drowsiness, fatigue, dizziness , headache and more rarely, dryness of the mouth, disturbances of accommodation .
Other adverse effects were also observed:
  • uncommon: nausea, diarrhea, restlessness, tingling of the extremities, rash;
  • rarely: convulsions, confusion, tachycardia , increased transaminases ;
  • very rare: tremor, taste disturbance, edema of angioedema , decreased number of blood platelets.


GLOSSARY (summary)


accommodation
"Focus" of the eye, allowing clear vision close up. Presbyopia is the most common disorder of accommodation; some drugs such as atropine may cause passenger accommodation problems.


allergy
Skin reaction (itching, pimples, swelling) or general discomfort occurring after contact with a particular substance, use of a medication, or ingestion of food. The main forms of allergy are eczema, urticaria, asthma, angioedema and allergic shock (anaphylactic shock). Food allergy can also result in digestive disorders.


antecedent
Affection healed or always in evolution. The antecedent may be personal or family. The background is the history of a person's health.


antihistamine
Medication that opposes different effects of histamine. Two main types exist: antihistamines type H1 (antiallergic) and antihistamines type H2 (gastric antiulcer). Some antihistamines of type H1 are sedative, others do not alter vigilance.


atropine
Medication with effects similar to those of atropine. Atropinics fight spasms and diarrhea. Adverse effects of atropinic drugs include: thickening of bronchial secretions, dry mouth and mucous membranes, constipation, risk of urine blockage and acute glaucoma in susceptible persons, accommodation disorders, abnormal sensitivity to light by dilation of the pupil. Taking several atropine medicines increases the risk of adverse effects. In the event of overdose or accidental ingestion, the following signs may also appear: red and warm skin, fever, acceleration of breathing, fall or, on the contrary, elevated blood pressure, agitation, hallucinations, poor coordination of movements. Emergency care should be given to your doctor or, if not available, call 15, 112 or an emergency medical service.
In addition to atropine and its derivatives, other drugs have atropine effects: imipraminic antidepressants, some antihistamines, antispasmodics, antiparkinsonian and neuroleptic.


conjunctivitis
Inflammation of the conjunctiva, due to foreign body, allergy, infection or irritant.


convulsions
Involuntary contractions limited to a few muscles or generalized to the whole body. They are due to excessive pain or stimulation of the brain: fever, poisoning, lack of oxygen, brain damage. Convulsions may be due to an epileptic seizure or high fever in young children.


epilepsy
A chronic seizure disorder associated with abnormal electrical activity of a group of brain cells. Its manifestations, varying in intensity, range from the sudden drop in attention (absences, or small evil) to loss of consciousness accompanied by abnormal muscle movements (convulsions, or great evil). Partial epilepsy, as its name implies, does not concern the whole body: the jerky movements only touch one or more muscle groups.


renal failure
Inability of the kidneys to eliminate waste or medicinal substances. Advanced renal insufficiency does not necessarily result in a decrease in the amount of urine excreted. Only a blood test and creatinine dosage may reveal this disease.


edema
Accumulation of water or lymph causing localized swelling.


angioedema
Allergy edema usually affects the face. Quincke edema results in a sometimes spectacular swelling. Eyelids are often the first to be affected. In rare cases where edema affects the throat, respiratory problems may occur and urgent treatment is required.


rhinitis
Inflammation or infection of the nose and nasal cavities. Rhinitis can have an infectious origin (bacteria or virus) or an allergic origin. Allergic rhinitis includes seasonal rhinitis (hay fever) and perennial rhinitis, which are often persistent during the year (eg due to mites, animal hair or chemical agents) .


sedative
  • Quiets, calms down.
  • Medication belonging to different families: anxiolytics, hypnotics, analgesics, antitussives, antiepileptics, neuroleptics, etc. but also antidepressants, antihistamines H1, antihypertensives. A sedative can be responsible for drowsiness and increase the effects of alcohol.


symptoms
Trouble felt by a person with an illness. The same symptom can translate different diseases and the same disease does not necessarily give the same symptoms in all the patients.


tachycardia
Accelerating the rhythm of the heartbeat. It may be due to fever, hyperthyroidism, heart disease, certain medications, and so on.


transaminases
Enzymes dosed in the blood, which rate rises during some hepatitis. They are included in blood tests as SGOT and SGPT or ASAT and ALAT.


urticaria
Eruption of pimples on the skin, whose origin is mostly allergic. The buds look like nettles and their color varies from pale pink to red.


dizziness
Symptom that can mean an impression of loss of balance (common sense) or, more strictly, a sense of rotation on oneself or the environment (medical sense).

Cliquez ici pour retrouver la notice de ce médicament sur le site de l'Agence Nationale de Sécurité du Médicament et des produits de santé.

Pharmacovigilance : Déclarer un ou des effet(s) indésirable(s) lié(s) à l'utilisation d'un médicament

NOTICE

ANSM - Last updated: 19/06/2017

Name of the medicinal product

CETIRIZINE BIOGARAN TIP 10 mg film-coated tablet

Cetirizine dihydrochloride

framed

Please read this leaflet carefully before you start taking this medicine because it contains important information for you.

You should always take this medication exactly as prescribed in this leaflet or by your doctor, pharmacist or nurse.

· Keep this leaflet. You might need to read it again.

· Ask your pharmacist for advice or information.

· If you experience any of the side effects, talk to your doctor, pharmacist or nurse. This also applies to any side effects not mentioned in this leaflet. See section 4.

· You should contact your doctor if you experience no improvement or feel less well after 3 days.

What is in this leaflet?

1. What is CETIRIZINE BIOGARAN CONSEIL 10 mg, film-coated tablet and in which cases it is used?

2. What information should I take before taking CETIRIZINE BIOGARAN CONSEIL 10 mg film-coated tablet?

3. How to take CETIRIZINE BIOGARAN CONSEIL 10 mg film-coated tablet?

4. What are the possible side effects?

5. How to store CETIRIZINE BIOGARAN CONSEIL 10 mg film-coated tablet?

6. Package contents and other information.

1. WHAT IS CETIRIZINE BIOGARAN COUNCIL 10 mg film-coated, scored tablet AND WHAT IT IS USED FOR?

Pharmacotherapeutic group - ATC code: R06AE07.

Cetirizine dihydrochloride is the active substance of CETIRIZINE BIOGARAN CONSEIL.

CETIRIZINE BIOGARAN CONSEIL is an antiallergic drug.

In adults and children from 6 years of age, CETIRIZINE BIOGARAN CONSEIL is indicated:

· for the treatment of nasal and ocular symptoms of seasonal or perennial allergic rhinitis;

· for the treatment of symptoms of chronic urticaria (idiopathic chronic urticaria). A medical opinion is recommended for idiopathic chronic urticaria.

2. BEFORE YOU TAKE CETIRIZINE BIOGARAN COUNCIL 10 mg film-coated, scored tablet?

Do not take CETIRIZINE BIOGARAN CONSEIL 10 mg film-coated tablet:

· if you are allergic to cetirizine dihydrochloride, hydroxyzine, piperazine derivatives (related substances) or any of the other ingredients of this medication mentioned in section 6;

· if you have severe kidney disease (severe renal insufficiency with a creatinine clearance of less than 10 ml / min).

Warnings and Precautions

Talk to your doctor, pharmacist or nurse before taking CETIRIZINE BIOGARAN CONSEIL 10 mg film-coated tablet.

Warnings and Precautions

If you have kidney failure, seek advice from your doctor; if necessary, you should take a lower dose. The appropriate dosage will be determined by your doctor.

If you have problems with urination (due to problems with the spinal cord or bladder or prostate problems), ask your doctor for advice.

If you are an epileptic or if you are at risk of seizures, ask your doctor for advice.

No specific interaction was observed between cetirizine at the recommended doses and alcohol (up to a blood concentration of 0.5 per thousand (g / l) corresponding to a glass of wine). However, no data are available when taking higher doses of cetirizine and alcohol. Therefore, as with any other antihistamine, it is recommended to avoid taking alcohol with CETIRIZINE BIOGARAN CONSEIL.

If you have to undergo tests for the diagnosis of allergy (skin test for example), this drug should be stopped at least 3 days before its realization because it can modify the results. Ask your doctor what to do before performing tests for the diagnosis of allergy.

The use of this medication is not recommended in patients with galactose intolerance, Lapp lactase deficiency or glucose or galactose malabsorption syndrome (rare hereditary diseases).

Children and Youth

Do not give this medication to children under 6 years of age because the tablet form does not allow for necessary dose adjustments.

Other medicines and CETIRIZINE BIOGARAN TIP 10 mg, film-coated tablet

Inform your doctor or pharmacist if you are taking, have recently taken or may take any other medicines.

CETIRIZINE BIOGARAN TIP 10 mg, film-coated tablet with food and beverages

The absorption of cetirizine contained in CETIRIZINE BIOGARAN CONSEIL is not affected by the concomitant use of food.

Pregnancy, breast-feeding and fertility

If you are pregnant or breastfeeding, think you may be pregnant or plan a pregnancy, ask your doctor or pharmacist for advice before taking this medicine.

Ask your doctor or pharmacist for advice before taking any medicine.

As with other medicines, the use of CETIRIZINE BIOGARAN TIP should be avoided during pregnancy.

Inadvertent use during pregnancy should not have a deleterious effect on the fetus. However, this medication should be administered only if necessary and after medical advice.

Cetirizine passes into breast milk. This is why you should not take CETIRIZINE BIOGARAN CONSEIL during breastfeeding without asking your doctor for advice.

Driving and using machines

The clinical studies did not show any alteration in alertness, reaction time or ability to drive after administration of CETIRIZINE BIOGARAN CONSEIL at the recommended doses.

However, if you are likely to drive a vehicle, perform potentially hazardous activities, or use machines you must first evaluate your response to treatment with CETIRIZINE BIOGARAN CONSULTING.

You should not exceed the recommended dose.

CETIRIZINE BIOGARAN COUNCIL 10 mg film-coated tablet contains lactose.

If your doctor has told you about an intolerance to some sugars, contact your doctor before taking this medicine.

3. HOW TO TAKE CETIRIZINE BIOGARAN COUNCIL 10 mg film-coated tablet?

Always take this medication exactly as prescribed in this leaflet or as directed by your doctor, pharmacist or nurse. Check with your doctor, pharmacist or nurse if in doubt.

How and when should you take CETIRIZINE BIOGARAN COUNCIL?

These instructions should be followed unless your doctor has given you different instructions on how to use CETIRIZINE BIOGARAN TIP.

Follow these instructions, otherwise CETIRIZINE BIOGARAN TIP may not be completely effective.

The tablets should be swallowed with a drink.

The tablet can be divided into 2 equal doses.

Adults and adolescents over 12 years:

The recommended dose is 10 mg once daily, ie 1 tablet.

This medication is available in other forms that may be more appropriate for children, ask your doctor or pharmacist.

Children from 6 to 12 years:

The recommended dose is 5 mg twice daily, half a tablet twice daily.

This medication is available in other forms that may be more appropriate for children, ask your doctor or pharmacist.

Renal failure:

In patients with moderate renal impairment, the dose will be reduced to 5 mg once daily.
If you have a serious kidney disease, please contact your doctor who can adjust the dose accordingly.

If your child has kidney disease, please contact your doctor who can adjust the dose to your child's needs.

If you think that the effect of CETIRIZINE BIOGARAN TIP is too weak or too strong, consult your doctor.

Duration of treatment

The duration of treatment depends on the type, duration and your symptoms and is determined by your doctor.

If you take more CETIRIZINE BIOGARAN TIP 10 mg film-coated tablet than you should

Immediately consult your doctor or pharmacist. . Your doctor will decide, if necessary, what to do.

In case of overdose, the side effects described below may occur with an increased intensity. Unusual effects such as confusion, diarrhea, dizziness, fatigue, headache, feeling sick, pupil dilation, itching, restlessness, sedation, drowsiness, stupor, abnormal increase in heart rate, tremors and urinary retention have been reported.

If you forget to take CETIRIZINE BIOGARAN CONSEIL 10 mg, film-coated tablet

Do not take a double dose to make up for a missed dose.

If you stop taking CETIRIZINE BIOGARAN CONSEIL 10 mg, film-coated tablet

Not applicable.

If you have any further questions on the use of this medication, ask your doctor, pharmacist or nurse for more information.

4. WHAT ARE POSSIBLE SIDE EFFECTS?

Like all medicines, this medicine may cause side effects, although not everybody gets them.

· The following undesirable effects are rare or very rare; however, in case of onset, you should immediately stop taking your medicine and consult your doctor: Allergic reactions, including severe reactions and angioedema (severe allergic reaction causing swelling of the face and throat).

These reactions may occur immediately or in a delayed manner in relation to drug intake.

The frequency of possible side effects listed below is defined using the following convention:

Common: 1 to 10 out of 100 patients.

Uncommon: affects 1 to 10 of 1000 patients.

Rare: concerns 1 to 10 patients out of 10,000.

Very rare: concerns less than 1 in 10,000 patients.

Indeterminate: Can not be estimated from the available data.

Common Side Effects

· Drowsiness.

· Sensations dizzy, headaches.

· Pharyngitis, rhinitis (in children).

· Diarrhea, nausea, dryness of the mouth.

· Tired.

Uncommon side effects

· Restlessness.

· Paresthesia (abnormal tactile sensation in the skin).

· Abdominal pain.

· Pruritus (itching), rash.

· Asthenia (intense fatigue), malaise.

Rare side effects

· Allergic reactions, sometimes severe (very rare).

· Depression, hallucinations, aggressiveness, confusion, insomnia.

· Convulsions.

· Tachycardia (heartbeat too fast).

· Abnormal liver function.

· Urticaria.

· Edema (swelling).

· Weight gain.

Very rare side effects

· Thrombocytopenia (decreased blood platelets).

· Tics (repeated involuntary muscle contractions).

· Syncope, dyskinesia (involuntary movements), dystonia (abnormally prolonged muscular contraction), tremors, dysgeusia (altered taste).

· Blurred vision, accommodation problems (difficulty seeing clearly), oculogyral seizures (uncontrolled circular movements of the eyes).

· Angioedema (severe allergic reaction causing swelling of the face and throat), fixed pigmented erythema.

· Urine elimination disorders (nocturnal incontinence, pain and / or difficulty passing urine).

· Undesirable effects of unknown frequency.

· Increased appetite.

· Amnesia, memory problems.

· Suicidal Ideas.

· Vertigo (impression of rotation or movement).

· Urinary retention (inability to completely empty the bladder).

If you develop any of the side effects listed above, please tell your doctor. At the first signs of allergic reaction, stop taking CETIRIZINE BIOGARAN CONSEIL. Your doctor will assess the severity and decide what to do if necessary.

Declaration of side effects

If you experience any side effects, talk to your doctor or pharmacist or nurse. This also applies to any side effects not mentioned in this leaflet. You can also report adverse reactions directly via the national reporting system: National Agency for the Safety of Medicines and Health Products (ANSM) and network of Regional Centers of Pharmacovigilance - Website: www.ansm.sante.fr.

By reporting adverse reactions, you are helping to provide more information about the safety of the drug.

5. HOW TO STORE CETIRIZINE BIOGARAN CONSEIL 10 mg film-coated tabletable?

Keep this medicine out of the reach and sight of children.

Do not use this medicine after the expiry date which is stated on the carton and blister. The expiry date refers to the last day of that month.

No special storage conditions.

Do not throw any medicines into drains or rubbish. Ask your pharmacist to remove any medications you are no longer using. These measures will help protect the environment.

6. PACKAGE CONTENTS AND OTHER INFORMATION

What CETIRIZINE BIOGARAN CONSEIL 10 mg contains, film-coated tablet

· The active substance is:

Cetirizine dihydrochloride ............................................... .................................................. ... 10 mg

For a scored film-coated tablet.

· The other components are:

Core: lactose monohydrate, microcrystalline cellulose, anhydrous colloidal silica, corn starch, talc, magnesium stearate.

Pelletizing : white OPADRY [hypromellose (E464), lactose monohydrate, titanium dioxide (E171), macrogol 4000, sodium citrate].

What is CETIRIZINE BIOGARAN CONSEIL 10 mg film-coated tablet and contents of the pack

This medication is in the form of a scored film-coated tablet. Box of 7 tablets.

Marketing Authorization Holder

BIOGARAN

15, BOULEVARD CHARLES DE GAULLE

92700 COLOMBES

Marketing Authorization Operator

BIOGARAN

15, BOULEVARD CHARLES DE GAULLE

92700 COLOMBES

Maker

CHANELLE MEDICAL LTD

LOUGHREA, CO. GALWAY

IRELAND

Names of the medicinal product in the Member States of the European Economic Area

Not applicable.

The last date on which this leaflet was revised is:

[to be completed later by the holder]

Other

Detailed information on this medicine is available on the ANSM website (France).

Health Education Council:

a) What is an allergy, what is an allergic reaction?

Allergy is an overreaction of our body to substances it considers harmful: allergens. Allergens are the factors and substances triggering allergy and associated disorders.

During repeated and intensive contacts of our body with the allergen, an allergic reaction is triggered.

The allergic reaction refers to all symptoms appearing a few minutes or hours after exposure to allergens. These allergens come from plants, animal hair, food, dust mites, molds or are substances of occupational origin.

This allergic reaction causes the release in the body of substances such as the histamine responsible for the disorders felt.

Like any allergic disease, it is important to consult a doctor at least once. IT SHALL DETERMINE IN PARTICULAR THE NEED TO CARRY OUT AN ALLERGOLOGICAL BALANCE SHEET.

b) How to recognize allergic rhinitis, seasonal or non-seasonal allergic conjunctivitis, localized acute urticaria?

Allergic rhinitis results in the following symptoms: successive sneezing, colorless nasal discharge, nasal obstruction (stuffy nose), itching and tingling of the nose. It may be accompanied by irritations of both eyes (tearing, redness), throat and nose.

We distinguish :

· Seasonal allergic rhinitis or hay fever: occur every year in the same season, when the concentration of pollen increases in the air. These allergies due to pollen are very common and usually manifest for the first time during adolescence. They are repeated every year at the same time, depending on the presence of the responsible pollen (s). However, you are not allergic to all pollens, but to one or more of them only.

· Perennial allergic rhinitis occurs throughout the year and most often depends on domestic allergens such as dust mites, dust, mold, and domestic animals.

· Allergic conjunctivitis is characterized by tearing and tingling of both eyes.

· The localized acute urticaria results in plaques with itching, redness, edema (swelling).

c) Some practical tips

Removing the allergen (is foreclosure) is the measure of choice to suppress or reduce the symptoms of allergy.

For household allergens: measures to reduce the presence of allergens are essential:

· The mattress should be completely surrounded by a plastic dust mite cover as well as the pillows. The bed base, unless it is in slats or metal, shall be surrounded by a plastic. All bedding should be washed twice a month at 60 ° C if possible.

· The room should be ventilated and cleaned regularly.

· On the floor, you will avoid bed runs and carpets.

· Avoid pets.

During the pollen season it is possible to reduce the exposure to pollen:

· In your garden, diversify the plantations avoiding the most allergenic species (cypress, thuja, birch ...);

· Avoid cutting the grass yourself during the pollen season;

· Garde preferably with glasses and a protective mask.

Medication Cold Cough Cough Orl Online Pharmacy  

Find our new range of medicines to cure your colds, cough and orl throat problems in your Arry Pharmacy online for the sale of medicines.   The disorders related to the nose-throat-ears area are the main target of many viruses, bacteria and other allergens, under the term ENT (otorhinolaryngological) disorders.

Our pharmacy doctors also recommend these products

Order quicker !

Commande rapide

Save time by using the quick order form. With a few clicks , you can easily order your favorite references.

Formulaire de commande rapide

Be fan !

Be fan

Be fan of our Facebook page and get 5 % discount!

If you are not logged in to Facebook, please first log in and then refresh this page before clicking the Like button. Otherwise, you will not get your voucher.